| Catalog Number |
305541 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the plunger rod was malformed on the bd¿ allergy syringe.The following information was provided by the initial reporter: "some of the plungers were malformed.".
Additional Manufacturer Narrative
H.6.Investigation summary: customer returned photos and (1195) 1ml, 10mm, 27g bd allergy syringes (1125 in sealed trays, 70 in open trays) from lot # 2011725.The photos and thirty out of 1195 returned syringes were examined and no broken or damaged plunger rod was observed.A review of the device history record was completed for batch #2011725.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded that embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issues are unconfirmed.
Event or Problem Description